Psychotic Dreams And Prochlorperazine

4 Replies Updated



Conversation Starter

pavilion123 Says:


I was just wondering if anyone else has had the same types of dreams as I.
First of I have to inform you all that recently I was trying to ween myself off my percocet because my bulging disk was supposedly back in place(which its not) so I began taking fewer percocet. This caused nausea so my DR. prescribed me Prochlorperazine 10mg. This is when things start to get really weird.
I began feeling really restless and anxious before bed and when I finally fell asleep all hell would break loose....literally. I would dream that I was awakened suddenly in the night by an intruder. The intruder would just look at me and give me a real evil grin and then procede to brutally beat and mutilate my wife. In these dreams(yes dreams plural, same dream every night) I would not be able to move, speak or do anything. Then I would wake up for real saying HELP so someone would save my wife and this would of course wake up my wife for real every night. She would just start crying because she thought I was being terrorized in my dreams by someone and she had never seen my so helpless before. I didn't want to tell her what was really happening in my dreams. The intruder that I would watch kill her.......was me. For almost a week I dreamt I was watching myself murder my wife. Thats not all. I would also dream that I was being pushed, poked, and pulled on by a black figure reaching from underneith my bed. That was mostly pissing me off because I couldn't fight back once again(in real life I train to fight). I don't care what happens to me just as long as my life is o.k.
These dreams kept feeling more and more real everynight to the point were I felt I was a treat to her.
I want to get off percocet and not feel so sick again like last time but I don't want those dreams returning.
Any help or similar stories would be appreciated.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Rebecca Says:

Dear sir: Just wanted to say i feel terrible for u & i worry about your wife.My husband is an addict it started with bk surgery before that he would not even take asprin.His cousin just past away from anerysm but it did not help that he was on all drugs as well.Anyway i wanted to tell u my brother who is a long time user of many drugs.As it hurts me so.He woke up in the middle of the night fighting what he describes as a black shadow & their were 3.As i explained to him his life style from abuse of drugs for so long has allowed what i feel as evil getting it's way in.I feel that satin is always lerking in the dark.Don't get me wrong i am not as religious as i want to be but i have grown up in religion.And my husband we have been together for 21 1/2 yrs and i was hoping for more but his drug abuse has torn apart our children and it looks like i have no chose but to leave him.But anyway my point is i heard him say on occasion that he has had the same dreams over & over and sometimes he wakes up then it starts bk where he left off.And maybe u should ck your family history to see if anyone has had night terrors as which my family has a long history.I also believe that u could be dreaming about a past life.And maybe the meds have brought this out.Whatever the case maybe u should see a councelor it does help and could help save your wife's life & maybe u should rethink your living arrangements until u get well.My husband freightened me 1 time & i was afraid to take a shower for 2 days i thought he would think i was an intruder & stab me.Sadly to say i had to send him to a hospital for 4 days & it took that long for him to come bk to his self & he threaten to hurt our son with stabbing him with a pencil.So i could not let my son be hurt.I do feel your pain regarding this for i am living the threat from most all my family.They r addicted in 1 way or another & for those of us who don't have the problem with drugs it hurts us as well financially,mental,stress,stomachaches & so forth.My prayers & thoughts r with u & your family GOD BLESS.

REPLYSHAREREPORT
Was this helpful?      0  
2
Maga Says:

I'm amazed that you haven't reported all this to the doctor who prescribed the Prochlorper. Today's sophisticated assortment of medications should offer you relief from your ailment and such terrorizing dreams.

REPLYSHAREREPORT
Was this helpful?      0  
3
Danielle Says:
via mobile

What you describe sounds like sleep paralysis. It is a harmless side effect to many things, including stress. I have it if I take hydrocodone, or oxycodone (Percocet) to close to bed time. It is very scary, and until I learned what it was and found what triggered mine it scared me senseless. Simply what it is, is your brain wakes up...for whatever reason, but your body seems slow to respond to waking. It seems like an eternity, but usually is no longer than 30secs. There are quite a few articles available to study on it. I really hope this helps.

REPLYSHAREREPORT
Was this helpful?      0  
4
Verwon Says:

I agree with Danielle, here! Sleep paralysis is a real thing, there are may NIH studies on it, and many medications can cause it, as well as vivid dreaming. Prochlorperazine is actually an antipsychotic medication, and they are well known to cause some severely problematic side effects, which may also include blurred vision, fainting, mood swings, and weight changes.

How are you doing, now? Has there been any change?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Prochlorperazine maleate tab 10 mg
round yellow pill TL 115 ## Prochlorperazine Info Click Here ## Is this medication also for migraine headaches? ## does ... 5 replies
Prochlorperazine Maleate I P 5 Mg
alergic to morphine ,is there morphine in this tablet ## No, Prochlorperazine is the active ingredient, it is most commo... 1 reply
Severe panic attacks, psychotic feeling and scared...update
I just wanted you all to know that I am the one prescribed medrol dose pack 4 mg for the cough and fluid in lungs that w... 4 replies
Vivid dreams and nightmares
Hi all, I have been taking Rivaroxaban (UK name for Xarelto) since November 2015 and I have a number of issues, most of ... 3 replies
nifedipine and dreams
I am taking 60mg of nifedipine and I am having unpleasant dreams every night. Is there an alternative which does not hav... 5 replies
Linzess and strange dreams
Has anyone had any realistic, but odd dreams upon just drifting off to sleep? I just started the 290mcg. Took it 2 days ... 5 replies
contrave and crazy dreams
I have been having extremely vivid dreams on Contrave. Some cause me to wake up mid dream. Also noticed that I had to sl... 3 replies
psychotic episode from zoloft
Hi, was just wondering if anyone has ever had a psychotic episode from going off of zolfoft, I have and it was pure hell... 37 replies
psychotic episode
Hi, was just wonderinpsychotic episodeg if anyone has ever had a psychotic episode from going off of zolfoft, I have and... 9 replies
Psychotic Break after Klonopin 1 mg. stopped abruptly
I was diagnosed with a severe anxiety disorder and major depression in 1994. After being on Ativan and Xanex, in 2007 my... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 November 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA